# SDR MALA030279

- Difficulty date: May 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 8,242 hours, 8,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, CRACK AND CORROSION ON FLOOR BEAM 18, BETWEEN SEAT TRACK 3 & 4.  MAINTENANCE REPAIRED FRAME 18 IAW EO A53116.  REF 409 118195 FOR DETAIL.  A/C RELEASE DATE 5/21/03.
